# SDR WX0A071870

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BOTH LAVATORY SMOKE DETECTORS ACTIVATED JUST AFTER TAKEOFF.  FLIGHT ATTENDANT SAID THEY SAW A HAZE &  A PAX SAID HE SMELLED SMOKE.  IAW LP 453075 FOR OPERATIONS CHECK OF LAVATORY SMOKE DETECTORS, OPERATIONS GOOD.  COMPLIED WITH WORK ORDER 218333 FOR CBN ODOR & SMOKE TROUBLESHOOTING & TC S0592101 FOR PACK BURNOUT.  REMOVED & CLEANED APU INLETS ASSEMBLY & REINSTALLED IAW AMM 49-80-01, IAW LP 453079 FOR CORRECTIVE ACTIONS OF DISCREPANCIES FOUND WHILE PERFORMING TC F0592102.  NO ODOR OR SMOKE DETECTED WHILE PERFORMING WORK ORDER TC'S.  NO OTHER DEFECTS NOTED AT THIS TIME.
